# SDR SWIA202055972

- Difficulty date: November 28, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R CORRODED AT F.S. 295 TO F.S. 310.00 (MARKED).   (C-CHECK) RO 2/5/2021   REPLACED STGR 25R FROM FS280-FS333 WITH NEW REF CRJ-700 SRM 51-42-06-001-001-A01 51-42-21-001-001-A01 AND DWG SH670-31630 REV K. COMPLIED WITH 51-900-1002-SKY
